COSAM » COSAM Faculty » Mathematics and Statistics » Selim Sukhtaiev

Selim Sukhtaiev
Mathematics and Statistics
Assistant Professor

Research Areas: Analysis , Applied Mathematics , Differential Equations , Dynamical Systems

Office: 238 Parker Hall

E-Mail: szs0266@auburn.edu

Website


Education

Ph.D. University of Missouri
2017
B.Sc. Taras Shevchenko National University of Kyiv, Ukraine
2012


Professional Employment

Assistant Professor, Department of Mathematics and Statistics, Auburn University
2020-present
G. C. Evans Instructor, Department of Mathematics, Rice University
2017-2020


Research and Teaching Interests

My research interests are in mathematical physics, dynamical systems, PDE, and quantum graphs.


Selected Publications

  • First-order asymptotic perturbation theory for extensions of symmetric operators; with Y. Latushkin  [arXiv:2012.00247, (2021) 75 pages]
  • Random Hamiltonians with arbitrary point interactions; with D. Damanik, J. Fillman, M. Helman, J. Kesten, Journal of Differential Equations, 285, 104--126 (2021)   
  • Zero measure and singular continuous spectra for quantum graphs; with D. Damanik, L. Fang, Annales Henri Poincaré,  21, 2167--2191 (2020), 25 pages
  • Localization for Anderson models on metric and discrete tree graphs; with D. Damanik, J. Fillman, Mathematische Annalen,  376, 1337-1393 (2020), 57 pages
  • Limits of quantum graph operators with shrinking edges; with G. Berkolaiko, Y. Latushkin,
    Advances in Mathematics 352, 632669 (2019), 38 pages
  • Anderson localization for radial tree graphs with random branching numbers; with D. Damanik, Journal of Functional Analysis 277, 418–433 (2019), 16 pages 
  • The Maslov index and the spectra of second order elliptic operators; with Y. Latushkin, 
    Advances in Mathematics 329, 422486 (2018), 65 pages
  • The Morse and Maslov indices for Schrödinger operators; with Y. Latushkin, A. Sukhtayev, Journal d'Analyse Mathematique 135, 345–387 (2018), 43 pages
  • An index theorem for Schrödinger operators on metric graphs; with Y. Latushkin, In Analytic trends in mathematical physics, Contemporary Mathematics, Amer. Math. Soc., Providence, RI, 2020, pp. 105--119
  • A bound for the eigenvalue counting function for Krein--von Neumann and Friedrichs extensions; with M.S. Ashbaugh, F. Gesztesy, A. Laptev, M. Mitrea, Advances in Mathematics 304, 1108–1155 (2017), 48 pages
  • Counting spectrum via the Maslov index for one dimensional θ-periodic Schrödinger operators; with C. K. R. T. Jones, Y. Latushkin, Proceedings of the AMS 145, 363377 (2017), 15 pages
  • A bound for the eigenvalue counting function for higher-order Krein Laplacians on open sets; with F. Gesztesy, A. Laptev, M. Mitrea, Mathematical  Results in Quantum Mechanics,  Proceedings of the QMath12 Conference, P.Exner, W. Knig, H. Neidhardt (eds), World Scientific, Singapore, 2015, pp. 329, 27 pages






Last updated: 11/23/2021